# SDR UALA2010012800355

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 66,718 hours, 21,407 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58631
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES CUT ON WALL ACROSS FROM 1L CLOSET.  NEED TO HAVE FEMALE PLUG SPLICED TO BE ABLE TO CONNECT NEW EMERGENCY LIGHT THAT WAS INSTALLED.  CUT IS IN FLAT WIRE, WILL NEED NEW LIGHT ASSY. PARTS NEEDED 5879-1 AND 5863-1 LEAD IN CABLE. REPAIRED EMERGENCY LIGHT WIRE AT FWD CABIN DIVIDER RT SIDE.  EMERGENCY LIGHT, OPS CK GOOD.
